# SDR DHL2003805506

- Difficulty date: July 31, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTER WING OTBOARD L/E LOWER PART SHOWS FRAME CRACKED (1.000) STA XFS 841.250.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  STOP DRILLED CRACK IAW SRM 57-2-0 PG 9-10.  FABRICATED ANGLE DOUBLER (2024-T3 AL0.032) IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLER WITH NEW FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 9, SRM 57-2-0 PG 9-10.
